# SDR AALA202512183397

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 104,088 hours, 12,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02043338101
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISSING EMERGENCY LIGHT ASSY ON PASSENGER SEAT 7D. MAINTENANCE INSTALLED EMERGENCY LIGHT ASSY ON PASSENGER SEAT 7D IAW AMM 33-51-05-960-802 STEP C.(1).(F) THRU (J) AND STEP.3.
